# SDR 2005FA0000651

- Difficulty date: March 23, 2005
- Submitted: May 6, 2005
- Operation: General aviation
- Aircraft: HBCBK
- Make and model: Reims F150G
- Aircraft serial: 0026
- Engine: Rroyce RRO200A
- Propeller: Mcauly 1A100MCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 21130
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE PROCURED WITH -0- TSO AND CYLINDERS INSTALLED.  AFTER 50 HOURS, REMOVED ALL CYLINDERS DUE TO EXCENTRIC VALVE GUIDE BORE AND THEREFORE LEAKING STEM.  AT 151 HOURS TSO, ALL CYLINDERS LOW COMPRESSION (53-67 PSI).  INSPECTION REVEALED DAMAGED VALVE GUIDES AND CARBON TRACES ON PISTONS.
